dopetalk does not endorse any advertised product nor does it accept any liability for it's use or misuse

This website has run out of funding so feel free to contribute if you can afford it (see footer)

Author Topic: Bad Interactions & a Missing Week  (Read 2768 times)

Offline michellebaines (OP)

  • Newbie
  • Join Date: Nov 2015
  • Location: Somewhere between nirvana and hell
  • Posts: 13
  • Reputation Power: 2
  • michellebaines is new on the scene.
  • Gender: Female
  • Last Login:March 15, 2016, 08:59:19 PM
  • Kitty love & friends
Bad Interactions & a Missing Week
« on: February 13, 2016, 05:14:02 PM »
Hi everyone! I know I've been more lucky than posts since we got back up & running over here. But for about the last 2 weeks I've been pretty much absent from my whole internet life. It's a somewhat long, complicated story. One that I don't have access to all of quite yet. So here's what I do have.

Thank you for reading, and I would appreciate keyboard restraint from snark or flame as this is an ongoing experience.

A little background on me/my history. I'm almost 39 & have been a CPP (& recreational user) of substances for about 25 years. I've been on Percocet (10/325mg 5-10/day) for about 10 yrs & Fentanyl patches (50mcg/hr change every 3 days) for 18months. Prior I was using Kadian (ER Morphine) by IV for 8 yrs. I also take Baclofen (muscle relaxer 20mg occasionally).

Sun 1/31/2016 (approx 4pm): I'd been fighting off a bug of some kind since the beginning of Jan. Flu/cold/unknown. But was having trouble sleeping & had a 'charley horse' cramp across my upper back shoulder to shoulder. Took a Baclofen & changed patch. Took warm/hot shower & tried to lay down. Slept about 45 min & muscle pain came back worse than before. Decided to soak muscles in hot bath for longer relief.

Water was approx 100-120 degrees F. Soaked for about 45 min until I was no longer crying in pain. Was feeling quite warm & fuzzy (Fent gel patch had been below level of water during bath).

Went back to bed & roommate (Trish) noted altered mental status including twitching/shaking and repeated falling when trying to walk around the apartment.

She called 911 & they came & checked me out. Rapid pulse BP approx 230/120, fever 101, blood sugar normal. Unable to answer basic orientation questions (time/day/date/place etc) decision taken to transport to local trauma center.

Once @ ER blood cultures taken, Ativan 2mg given. THIS IS THE LAST THAT I PERSONALLY REMEMBER!!

Next personal recollection is of highly detailed hallucination. Discovered that I was restrained at the wrist and attached to a trach tube & ventilator. Apparently I was in the ICU at Genesys Level 1 Trauma Center. During my ER assessment my throat began closing and CNS was being compromised. From Mon (2/1) to Fri (2/5) every time they tried to lower sedation & back down the vent pressure I apparently became highly aggressive & agitated to the point of attempting to remove the trach myself.

My Mediport terminal was removed & replaced by a PIC line in my left arm. I was being fed by IV & NG tube. Meds I am aware of were Roceferin (broad spectrum antibiotic), BP meds to lower pressure, blood transfusion & iron infusion. Various drugs of sedation (including Ativan I believe).

By 3pm  Fri 2/5 I was off the vent & tube. Breathing normally & sitting up with visitors. Eating soft foods.

Sat 2/6 was moved down to Acute care ward with intent of release on Sun 2/7. Blood pressure continued to be high (lowest was 168/96). Was agitated and unable to fully relax or sleep for more than 60-90min @ a time (even after 2mg IV Ativan). Steroids were being given which were artificially elevating my BP/agitation/blood sugar and so was being given insulin & blood thinners to prevent clots.

Once in a regular room I was able to take a warm shower & wash my hair, put on pants (after removal of the Foley catheter).

Sun 2/7 I was set to be released until the internist wanted to keep me simply to continue stuffing BP meds down my throat. However, a good 30pts on my BP reading was simply a reaction to the boredom & desire to go home & be comfortable.

Was given my discharge instructions & prescriptions & was able to come home & be surrounded by my own things & play "kitty bed Tetris" & maneuver myself to fit between my 3 furry bed-mates. Ate real food & was able to get actual sleep (4-5 hrs @ a time).

Unfortunately, since Early Monday morning I have been doing nothing but running around. My mother interrupted her Snowbirding in Florida to help take care of me this week. Each day has brought an early morning with Dr. appointments, running around, house cleaning, and new medications to get used to.

Starting yesterday my skin began feeling raw & tender. Kinda like a mild sunburn. I have decided to take today to stay in bed, pushing fluids & wearing soft clothes. Coating myself in baby lotion & soft kitties. Trying to figure out what exactly happened to me over the last 2 weeks & setting up my new phone.

I took some time while in the Hospital to put together a list of projects (personal/medical & home cleaning/repair oriented). Thankfully my first agenda items are paperwork in nature and can be undertaken while sitting either in bed or at a table tomorrow.

For today, I am actually going to take the advice Everyone has been giving me which is to rest & relax. Sleeping as much as I can. It's kinda funny how NOT restful it is to be tied down & sedated for a week.

Thanks for "listening" to this rambling account. As I find out more I will add what I can & update on where things are personally & medically.

Love all you & always appreciate the personal/medical/social advice from many of you.
MB

Offline MoeMentim

  • Global Moderator
  • Sr. Member
  • ****
  • SA_Chat+
  • **
  • Join Date: Nov 2015
  • Location:
  • Posts: 738
  • Reputation Power: 20
  • MoeMentim is now quite familiar.MoeMentim is now quite familiar.
  • Last Login:May 23, 2021, 07:46:24 AM
  • Our Harm Reduction & Safe Using forum
Re: Bad Interactions & a Missing Week
« Reply #1 on: February 13, 2016, 06:07:46 PM »
Wow, that sounds like one hell of a ride.  Glad you're on the way out of it, whatever it was.

 

Related Topics

  Subject / Started by Replies Last post
1 Replies
2461 Views
Last post May 29, 2019, 10:57:53 AM
by Chip
0 Replies
2683 Views
Last post September 19, 2015, 01:33:09 PM
by Chip
25 Replies
1205 Views
Last post November 09, 2015, 11:36:23 PM
by smfadmin
6 Replies
3814 Views
Last post November 19, 2015, 02:04:31 AM
by Thoms
6 Replies
1260 Views
Last post February 02, 2016, 09:20:12 PM
by whiteheat
4 Replies
2830 Views
Last post February 17, 2016, 05:45:06 PM
by Guts
12 Replies
5548 Views
Last post April 15, 2016, 09:54:17 PM
by Specter
24 Replies
8312 Views
Last post December 15, 2016, 05:55:57 PM
by roxyoxy
9 Replies
4252 Views
Last post September 09, 2017, 11:52:59 PM
by Chip
0 Replies
1659 Views
Last post May 22, 2018, 04:22:31 AM
by Chip


dopetalk does not endorse any advertised product nor does it accept any liability for it's use or misuse





TERMS AND CONDITIONS

In no event will d&u or any person involved in creating, producing, or distributing site information be liable for any direct, indirect, incidental, punitive, special or consequential damages arising out of the use of or inability to use d&u. You agree to indemnify and hold harmless d&u, its domain founders, sponsors, maintainers, server administrators, volunteers and contributors from and against all liability, claims, damages, costs and expenses, including legal fees, that arise directly or indirectly from the use of any part of the d&u site.


TO USE THIS WEBSITE YOU MUST AGREE TO THE TERMS AND CONDITIONS ABOVE


Founded December 2014
SimplePortal 2.3.6 © 2008-2014, SimplePortal